MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-360; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-360; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-360 IMMUNOASSAY ANALYZER
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A 13-month complaint and service history review for similar complaints was performed for failure mode "low qc on fsh lot # f616824" on the aia-360 analyzer from (b)(6) 2025 through aware date february 24, 2026.There were two similar complaints identified during the search period, including this case.A 13-month complaint and service history review for similar complaints was performed for "bio-rad lot # 85390" on the aia-360 analyzer from (b)(6) 2025 through aware date february 24, 2026.There were no similar complaints identified during the search period.The analyte application manual for follicle stimulating hormone (fsh) states the following: quality control in order to monitor and evaluate the precision of the analytical performance, it is recommended that commercially available control samples be assayed daily.The minimum recommendations for the frequency of running internal control material are: after calibration, two levels of controls are run in order to accept the calibration curve.The two levels of controls are also repeated after calibration when certain service procedures are performed (e.G.Temperature adjustment, sampling mechanism changes, maintenance of the wash probe or detector lamp adjustment or change).After daily maintenance, at least two levels of the control should be run in order to verify the overall performance of the tosoh aia system analyzers.If one or more control sample value(s) is out of the acceptable range, it will be necessary to investigate the validity of the calibration curve before reporting patient results.Limitations of the procedure for diagnostic purposes, the results obtained from this assay should be used in conjunction with other data (e.G., symptoms, results of other tests, clinical impressions, therapy, etc.).Using st aia-pack fsh, the highest concentration of follicle-stimulating hormone measurable without dilution is 200 miu/ml, and the lowest measurable concentration is 1.0 miu/ml (assay sensitivity).Although the approximate value of the highest calibrator is 100 miu/ml, the exact concentration may be slightly different.The assay specification, assay range high, should be defined as the upper limit of the assay range, 200 miu/ml.Although hemolysis has an insignificant effect on the assay, hemolyzed samples may indicate mistreatment of a specimen prior to assay and results should be interpreted with caution.Lipemia has an insignificant effect on the assay except in the case of gross lipemia where spatial interference may occur.Specimens from patients who have received preparations of mouse monoclonal antibodies for diagnosis or therapy may contain human anti-mouse antibodies (hama).Such specimens may show falsely elevated values when tested for follicle-stimulating hormone.Certain medications may interfere with assay performance.Specimens from patients taking medicines and/or medical treatment may show erroneous results.All results should be interpreted with respect to the clinical picture of the patient.The most probable cause of the reported event was likely due to a degradation problem of the calibrator set, the cause was unable to be established.
 
Event or Problem Description
A customer reported "follicle stimulating hormone (fsh) quality control (qc) low out of range" on the aia-360.The customer used tosoh fsh test cup lot # f616824 and recently switched to a new bio-rad lot # 85390.A technical support specialist (tss) instructed the customer to mix wash and rerun qc, but qc was still out of range.A tss sent new calibrators to the customer and calibration passed without errors, calibrator lots were not provided.The customer was able to run qc without issues.No further action required by tss.The aia-360 analyzer is functioning as expected.The reported event resulted in a delayed reporting of patient samples for follicle stimulating hormone (fsh).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-360
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key24624086
Report Number3004529019-2026-00029
Device Sequence Number8698384
Product Code KHO
UDI-Device Identifier04560189282896
UDI-Public04560189282896
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-360 IMMUNOASSAY ANALYZER
Device Catalogue Number019945
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown